# SDR CA140313009

- Difficulty date: March 9, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 37,035 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Brace
- Part number: D567791
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT MLG COLLAPSED WHILE TAXING OFF RUNWAY.  SIDE BRACE LOWER ARM SEPARATED FROM MLG ASSY.
